Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Equicontinuity and indivisibility in transformation groups

Author: Ping-fun Lam
Journal: Trans. Amer. Math. Soc. 174 (1972), 399-424
MSC: Primary 54H20
MathSciNet review: 0309090
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A notion called indivisibility for transformation groups is studied in some detail. The proofs of some theorems announced in [10] are given. Certain types of nonequicontinuous sets which do not disconnect their metric continuum phase spaces and which were not known to exist previously are exhibited.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54H20

Retrieve articles in all journals with MSC: 54H20

Additional Information

PII: S 0002-9947(1972)0309090-5
Keywords: Equicontinuity, upper semicontinuous function, co-meager set, minimal set, one-point compactification, scattered set, semicontinuum, zero-dimensional set, Peano curve
Article copyright: © Copyright 1972 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia